MathSciNet Relay Station
MathSciNet bibliographic data
MR203349 42.16
Ciesielski, Z. Properties of the orthonormal Franklin system. II. Studia Math. 27 1966 289–323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement